# SDR RAIA990613

- Difficulty date: June 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 858
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31485
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 7476 - LEFT MAIN TIRE BLEW ON LANDING ROLL.  MAINTENANCE REPLACED LEFT MAIN WHEEL ASSY.  (X)
